RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1998, Volume 189, Number 9, Pages 3–22 (Mi msb345)  

This article is cited in 1 scientific paper (total in 1 paper)

Automorphism groups of invariant lattices in the Steinberg module of groups of Lie type of odd characteristic

K. S. Abdukhalikov

Institute of Pure and Applied Mathematics

Abstract: The purpose of this article is to compute the automorphism groups of $G$-invariant lattices in the Steinberg module $V$, where $G$ is a finite simple group of Lie type over a field of characteristic $p>2$.

DOI: https://doi.org/10.4213/sm345

Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1998, 189:9, 1273–1294

Bibliographic databases:

UDC: 512.54
MSC: Primary 20D06, 20B25; Secondary 20C33, 11H56, 20G40, 20C25, 20F29
Received: 01.11.1997

Citation: K. S. Abdukhalikov, “Automorphism groups of invariant lattices in the Steinberg module of groups of Lie type of odd characteristic”, Mat. Sb., 189:9 (1998), 3–22; Sb. Math., 189:9 (1998), 1273–1294

Citation in format AMSBIB
\Bibitem{Abd98}
\by K.~S.~Abdukhalikov
\paper Automorphism groups of invariant lattices in the~Steinberg module of groups of Lie type of odd characteristic
\jour Mat. Sb.
\yr 1998
\vol 189
\issue 9
\pages 3--22
\mathnet{http://mi.mathnet.ru/msb345}
\crossref{https://doi.org/10.4213/sm345}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680864}
\zmath{https://zbmath.org/?q=an:0926.11048}
\transl
\jour Sb. Math.
\yr 1998
\vol 189
\issue 9
\pages 1273--1294
\crossref{https://doi.org/10.1070/sm1998v189n09ABEH000345}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000078221100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0007345230}


Linking options:
  • http://mi.mathnet.ru/eng/msb345
  • https://doi.org/10.4213/sm345
  • http://mi.mathnet.ru/eng/msb/v189/i9/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Malle, G, “Prime power degree representations of quasi-simple groups”, Archiv der Mathematik, 77:6 (2001), 461  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:172
    Full text:51
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019